# SDR FDEA201105121814

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN WITH REPAIR AT BS 297 TO 324, BETWEEN STR 16L TO STR 18L. REPAIR REMOVED AND REPAIRED IAW EA E-5330-146479 (REPAIR ON FUSELAGE SKIN BETWEEN BS 306 TO BS 3324 AND S 16L TO S 18L - REPAIR ASSESSMENT)   REPAIR IS CLASSIFIED AS MAJOR.
